Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 1, January 2005, Pages 614 - 624

Universal Solitonic Hierarchy

Authors
Alexei Shabat
Corresponding Author
Alexei Shabat
Available Online 1 January 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.47How to use a DOI?
Abstract
We describe recent results on the construction of hierarchies of nonlinear evolution equations associated to generalized second order spectral problems. The first results in this subject had been presented by Francesco Calogero.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - Supplement 1
Pages
614 - 624
Publication Date
2005/01
ISBN
91-974824-3-9
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.47How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Alexei Shabat
PY  - 2005
DA  - 2005/01
TI  - Universal Solitonic Hierarchy
JO  - Journal of Nonlinear Mathematical Physics
SP  - 614
EP  - 624
VL  - 12
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s1.47
DO  - https://doi.org/10.2991/jnmp.2005.12.s1.47
ID  - Shabat2005
ER  -